# SDR FDEA201401230184

- Difficulty date: January 23, 2014
- Submitted: January 23, 2014
- Operation: Air carrier
- Aircraft: N731FD
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 709
- Aircraft time: 37,465 hours, 19,508 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Lug
- Part number: A57240810215
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG FWD LUG HAS CORROSION ON BORE.  ACCOMPLISHED REPAIR OF LT MLG FWD LUG IAW REPAIR DWG R57240425, SECTION B STEPS 2 - 13.  FABRICATION OF FWD LUG, FWD BUSHING ACCOMPLISHED ON STAM TRAVELER T14 1045748, AFT BUSHING FABRICATED ON STAM TRAVELER T14 1045747.  COMPLIED WITH EA 6-5710-70305563, REV NR POS P1.
